This is a damn nightmare


#1

My skin has completely melted and looks like that of an old man !!!

Does anyone have something like that or just me?
Which hormone is involved in the skin?


Dry skin post Finasteride why why why?
#2

Whereabouts on your body is this?

Could you possibly take another photo - this appears slightly out of focus to me?


#3

The part and the leg, my whole body is like that, only in a more concentrated way in the legs.
No excuse me I’m thinking of making a massacre. My body is falling apart !!!


#4

Instead the mental symptoms are worsening worryingly I feel mentally disabled
I am the most serious case of the whole forum


#5

I show you how my whole body has changed after taking that drug shit !!!


#6

Thanks for clarifying. Just for future reference it would probably be better if you were more specific with regards to how you label a new topic. This will help others with similar problems find your post more easily as currently, although conveying how you feel about it, it’s a bit generic.


#7

How old are you bro? The skin on the pic look like an old guy indeed… Fucking hell!


#8

I have 27 year old! I had a beautiful skin like that of a child before. After the drug my doctor gave me … hell came. I hope he dies and suffers more than I am suffering this bastard!!!


#9

@axolotl which hormone involves the skin? Did you see?
Do you think it is useful to take high doses of Vitamin E?


#10

You are still young bro! I am 36 now, crashed when I was 34 year old. IMO stay away from those vitamins, especially from Methylated B’s, Vit K2 probably vitamin E is no different than those two I’ve mentioned about. There is chance you can worsen from thar vitamin. Be careful bro!


#11

Eh, my friend after taking Vitamin B1 (Thiamine) my symptoms have worsened considerably!


#12

That’s why I am telling you, stay away from those crappy vitamins, I thing that I’ve got worsen after my second crash after taking Vit K2, after that my joints began popping and hurt, and now my knees are fucked, the joints are so dry at the moment, probably like a 90 years old chap…


#13

After the vitamin my body started to feel sore I have all the bones hurt !!


#14

Are you living in Italy? Does the sunshine helps you out?


#15

Yes Italy, The sun is not there, I do not think help me


#16

One thing helped me for the sore muscles though… L Carnitine L Tartrate, Acethyl L Carnitine… Also I am taking BCAA amino acids and recently started Cissus Quadrangularis, the last one suppose to help for the bones… Hope it will help as I am taking is literally 3 days now…


#17

Also when I take Vitamin B1 I have ghost smells in the brain!
Probably the neurosteroids have burned!


#18

Thank you my friend for the advice!


#19

Welcome bro! Check out the L Carnitine L Tartrate and the Acethyl L Carnitine, they are good for the androgen receptors, also BCAA suppose to help out for the HGH production in the body… The only vitamin I am taking now it Vit C once in a while… Cheers!


#20

I’m trying low dose DHEA to try and help my dry skin. This shit is indeed a nightmare. We’re all suffering in a unique and terrible way. We’re with you buddy.